MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 62400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chronic Obstructive Pulmonary Disease (COPD) (2237); Respiratory Failure (2484); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient passed away within 30 days of an abbott procedure.The cause of death is unknown.
 
Additional Manufacturer Narrative
B3: event date is estimated.
 
Event or Problem Description
Additional information received reports that the patient had copd (chronic obstructive pulmonary disease) prior to their death.
 
Additional Manufacturer Narrative
A patient death was reported to abbott.Event details describe health issues unrelated to the implanted system.Additionally, no dbs system complaints were reported nor were implanted products returned for analysis.All event information pertaining to this device has been reviewed and no product investigation is necessary at this time as the circumstances of the event have not been attributed to the implanted system.This death is not device or procedure related.A device history record was performed to review and confirm the sterility of devices.

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key24090144
Report Number1627487-2026-00261
Device Sequence Number10341046
Product Code MHY
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62400
Device Lot NumberT00007317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/20/2026
05/21/2026
09/25/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/11/2026
05/26/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE COVER (X2).; DBS EXTENSION (X2).; DBS LEAD.
Outcome Attributed to Adverse Event Hospitalization; Other; Death;
Patient SexMale
Patient Weight175 LB